# SDR SWAA2017082815930

- Difficulty date: August 7, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5214
- Condition: Corroded
- Location: Bs 500-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR ANGLE CORRODED BETWEEN BS 500 TO 500D, LBL 24.  REPAIRED THE FLOOR SUPPORT IAW SRM.
